Chemists’ Own Paracetamol Pain & Fever 1- 5 Yrs Suspension 200mL (Same As Panadol)

SKU: 9316360114563 Categories: , , Tags: ,

$9.99

Description

Chemists’ Own Paracetamol 1- 5 Yrs Suspension 200mL

Effective temporary relief of Pain & Fever in children associated with Earache, Headache, Teething, Toothache, Immunisation, symptoms of Cold & Flu.

Symptoms

Fever 
Earache 
Headache 
Teething pain 
Toothache
Immunisation pain 
Discomfort of cold & flu

Product Features

Paracetamol is gentle on the stomach 
Tutti Frutti/Vanilla flavour 
Contains: Sorbitol and preservatives. 
Does not contain: Sugar, gluten, colour, aspirin or alcohol. 
Medication dispenser included 
Made in Australia

Ingredients
Each 5mL contains Paracetamol 120mg

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.